James E. Joseph

Personal

First Name: James
Middle Name: E.
Last Name: Joseph

Education

Degree: B.S.
Graduation Year: 1959
Major: Mathematics

Degree: M.S.
Graduation Year: 1964
Major: Mathematics

Summary

James E Joseph has been on the faculty of Howard University since 1969. Research Area of Research Interests: Topology James Joseph is one of a handful of mathematicians, such as Albert Barucha-Reid who have had distinguish careers at the frontier of mathematics inpsite of having no Ph.D. Since 1969, James E. Joseph has published 44 papers on Topology. In addition, Professor Joseph was the first invited hour speaker in NAM's Claytor lecture series.

Biography

44. Joseph, James E.; Kwack, Myung H. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1675--1684.

43. Joseph, James E.; Kwack, Myung H. Some classical theorems and families of normal maps in several complex variables. Complex Variables Theory Appl. 29 (1996), no. 4, 343--362.

42. Joseph, James E.; Kwack, Myung H. The topological nature of two Noguchi theorems on sequences of holomorphic mappings between complex spaces. Canad. J. Math. 47 (1995), no. 6, 1240--1252.

41. Joseph, James E.; Kwack, Myung H. Hyperbolic imbedding and spaces of continuous extensions of holomorphic maps. J. Geom. Anal. 4 (1994), no. 3, 361--378.

40. Clay, Jesse P.Joseph, James E. On multifunctions satisfying certain semicontinuity type conditions. Kyungpook Math. J. 24 (1984), no. 2, 179--202.

39. Espelie, M. Solveig; Joseph, James E. Remarks on two weak forms of continuity. Canad. Math. Bull. 25 (1982), no. 1, 59--63.

38. Joseph, James ERegularity, normality and weak continuity for multifunctions. Math. Japon. 26 (1981), no. 6, 647--651.

37. Espelie, M. Solveig; Joseph, James E.; Kwack, Myung H. Applications of the $u$-closure operator. Proc. Amer. Math. Soc. 83 (1981), no. 1, 167--174.

36. Joseph, James E$P$-closed and minimal-$P$ spaces from adherence dominators and graphs. Rev. Roumaine Math. Pures Appl. 25 (1980), no. 7, 1047--1057.

35. Clay, Jesse P.Joseph, James E. A characterization of $C$-compact spaces. Proc. Amer. Math. Soc. 82 (1981), no. 4, 657--658.

34. Joseph, James E. Some remarks on $\theta $-rigidity. Kyungpook Math. J. 20 (1980), no. 2, 245--250.

33. Espelie, M. Solveig; Joseph, James E. Some properties of $\theta $-closure. Canad. J. Math. 33 (1981), no. 1, 142--149.

32. Clay, Jesse P.Joseph, James E. On a connectivity property induced by the $\theta $-closure operator. Illinois J. Math. 25 (1981), no. 2, 267--278.

31. Joseph, James E. Pseudocompactness via graphs and projections. Rocky Mountain J. Math. 11 (1981), no. 1, 123--130.

30. Joseph, James EOn regular-closed and minimal regular spaces. Canad. Math. Bull. 22 (1979), no. 4, 491--497.

29. Espelie, M. Solveig; Joseph, James E.; Kwack, Myung H. On SQ-closed spaces. Math. Japon. 25 (1980), no. 2, 159--178.

28. Joseph, James E.; Kwack, Myung H. On $S$-closed spaces. Proc. Amer. Math. Soc. 80 (1980), no. 2, 341--348.

27. Joseph, James E. Maximum cardinalities for topologies on finite sets. Fibonacci Quart. 17 (1979), no. 2, 97--102.

26. Joseph, James E. Multifunctions and inverse cluster sets. Canad. Math. Bull. 23 (1980), no. 2, 161--171.

25. Joseph, James E. Multifunctions and graphs. Pacific J. Math. 79(1978), no. 2, 509--529.

24. Joseph, James E. On products of Bolzano-Weierstrass spaces. Kyungpook Math. J. 19 (1979), no. 2, 169--173.

23. Joseph, James E. $\theta $-closure and $\theta $-subclosed graphs. Math. Chronicle 8 (1979), 99--117.

22. Joseph, James E. Some new compactness characterizations from graphs. Kyungpook Math. J. 19 (1979), no. 1, 39--42.

21. Joseph, James E. A note on pseudocompact spaces. J. Austral. Math. Soc. Ser. A 27 (1979), no. 4, 408--410.

20. Joseph, James E. Pseudocompactness and closed subsets of products. Proc. Amer. Math. Soc. 74 (1979), no. 2, 338--342.

19. Joseph, James E. A note on completely Hausdorff-closed spaces. Boll. Un. Mat. Ital. A (5) 16 (1979), no. 2, 341--343.

18. Joseph, James E. Multifunctions and cluster sets. Proc. Amer. Math. Soc. 74 (1979), no. 2, 329--337.

17. Joseph, James E. Characterizations of completely Hausdorff-closed spaces via graphs and projections. Canad. J. Math. 30 (1978), no. 1, 154--160.

16. Joseph, James E. On Urysohn-closed and minimal Urysohn spaces. Proc. Amer. Math. Soc. 68 (1978), no. 2, 235--242.

15. Joseph, James E. On minimal Hausdorff spaces. J. Austral. Math. Soc. Ser. A 23 (1977), no. 4, 476--480.

14. Joseph, James E. Regularity, normality and multifunctions. Proc. Amer. Math. Soc. 70 (1978), no. 2, 203--206.

13. Joseph, James E. Characterizations of nearly-compact spaces. II. Boll. Un. Mat. Ital. B (5) 13 (1976), no. 3, 601--606.

12. Joseph, James E. Characterizations of nearly-compact spaces. Boll. Un. Mat. Ital. B (5) 13 (1976), no. 2, 311--321.

11. Butcher, George H.Joseph, James E. Characterizations of a generalized notion of compactness. J. Austral. Math. Soc. Ser. A 22(1976), no. 3, 380--382.

10. Joseph, James E. More characterizations of $H$-closed spaces. Proc. Amer. Math. Soc. 63 (1977), no. 1, 160--164.

9. Joseph, James E. Characterizations of minimal Hausdorff spaces. Proc. Amer. Math. Soc. 61 (1976), no. 1, 145--148 (1977).

8. Joseph, James E. On $H$-closed and minimal Hausdorff spaces.Proc. Amer. Math. Soc. 60 (1976), 321--326 (1977).

7. Joseph, James EOn a characterization of compactness for $T\sb{1}$ spaces. Amer. Math. Monthly 83 (1976), no. 9, 728--729.

6. Espelie, M. Solveig; Joseph, James E. Compact subsets of the Sorgenfrey line. Math. Mag. 49 (1976), no. 5, 250--251.

5. Joseph, James E. Characterizations of maximal topologies. J. Austral. Math. Soc. Ser. A 21 (1976), no. 3, 334--336.

4. Joseph, James E. On $H$-closed spaces. Proc. Amer. Math. Soc. 55 (1976), no. 1, 223--226.

3. Joseph, James E. Spaces in which compact sets are closed. Math. Mag. 49 (1976), no. 2, 90.

2. Espelie, M. Solveig; Joseph, James E. A characterization of continuous closed real functions. Math. Mag. 45 (1972), 200--201.

1. Joseph, J. E. Continuous functions and spaces in which compact sets are closed. Amer. Math. Monthly 76 1969 1125--1126.

Lifetime

Year Born: 1937